# SDR DALA12000703123

- Difficulty date: May 24, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR CENTER SHAPE SILL CORRODED.  REMOVED CORROSION L=3.3 INCHES W=0.55 INCH D=0.016 INCHES.  NO LIMITS FOUND ON SRM.  REMOVED AND REPLACED CENTER SHAPE SILL IAW SRM 51-42-11.
